Hi This is my first post on here so not sure if this is the right place. It is quite a long process so bare with me
i received unprotected oral and protected sex from a girl. 3 1/2 weeks later i developed an unrelated problem, and i had a 1 weeks course of co-amoxiclav that cured the unrelated problem. 1 week after finishing this course i masturbated. When i ejactulated, i felt a 'lump' of seimen come from the base of my penis all the way out. as soon as i ejactulated, i felt a slight discomfort / almost stabbing pain around my penis opening. This went away after 30 mins and everything else was good. The next day i masturbated again. i didnt feel any 'lumps' come out, but once i ejaculated the same pain returned and never went away. Over the next few days i developed a slight redness around my penis opening. its approx 3/4" in diameter and is more visable in the bath. 3 days later i developed a mild ache in my right testicle. no redness or swelling present. The symptoms stayed like that. No discharge or itching. Only what i have listed. A week later i went to my local gum clinic. They did the umbrela test and found no infection present. They also tested me for clamidya, ghonera, syphalis and HIV, which all came back negative. since then i have been to the doctors twice. I have done a month of antibiotics. 2 weeks of one i cant remember the name of, and 2 weeks of ciprofloxacin. this eased the pain in my penis tip, but did not get rid of the readness or my aching right testicle. Since finishing the course the slight pain in my penis has returned. The doctor did not seem concerned with my penis, but sent me for a ultrasound on my testicles. This came back normal. i have now had this problem for 8 weeks and i am petrified. its getting me down and i cant stop thinking and worrying about it. Any suggestions would be greatly appreciated.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.